PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 3 | 303-310
Tytuł artykułu

Sur la caractérisation topologique des compacts à l'aide des demi-treillis des pseudométriques continues

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
For a Tikhonov space X we denote by Pc(X) the semilattice of all continuous pseudometrics on X. It is proved that compact Hausdorff spaces X and Y are homeomorphic if and only if there is a positive-homogeneous (or an additive) semi-lattice isomorphism T:Pc(X) → Pc(Y). A topology on Pc(X) is called admissible if it is intermediate between the compact-open and pointwise topologies on Pc(X). Another result states that Tikhonov spaces X and Y are homeomorphic if and only if there exists a positive-homogeneous (or an additive) semi-lattice homeomorphism $T:(Pc(X),τ_X) → (Pc(Y),τ_Y)$, where $τ_X,τ_Y$ are admissible topologies on Pc(X) and Pc(Y).
Słowa kluczowe
Twórcy
autor
  • Faculté de Mathématiques, Université de Lviv, Universytetska 1, Lviv, 290602, Ukraine
Bibliografia
  • [Ba] S. Banach, Théorie des opérations linéaires, Warszawa, 1932.
  • [En] R. Engelking, General Topology, PWN, Warszawa, 1977.
  • [GK] I. M. Gelfand and A. N. Kolmogoroff [A. N. Kolmogorov], On rings of continuous functions on topological spaces, Dokl. Akad. Nauk SSSR 22 (1939), 11-15.
  • [Ka] I. Kaplansky, Lattices of continuous functions, Bull. Amer. Math. Soc. 53 (1947), 617-623.
  • [Se] Z. Semadeni, Banach Spaces of Continuous Functions, PWN, Warszawa, 1971.
  • [Sh] T. Shirota, A generalization of a theorem of I. Kaplansky, Osaka Math. J. 4 (1952), 121-132.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i3p303bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.